Advanced Search
MyIDEAS: Login to save this paper or follow this series

Complex dynamics in a Pasinetti-Solow model of growth and distribution

Contents:

Author Info

  • Pasquale Commendatore

    (Dipartimento di Teoria Economica e Applicazioni, Università di Napoli 'Federico II', I-80138, Napoli Italy)

Abstract

In this paper, we study some of the properties of a discrete-time version of the two-class model of growth and distribution proposed by Pasinetti (1962) and Samuelson and Modigliani (1966) with a concave production function of the CES type. Two distinct groups of agents, workers and capitalists, exist. Following Chiang (1973), we assume that the first group saves out of wages and profits by applying to these income sources propensities to save which are not necessarily equal. Capitalists’ saving originates only from capital income. The model is two-dimensional involving distributive processes that occur not only between factor shares but also between the two groups in the economy. We explore through simulations the large variety of dynamic behaviours that emerge from this formulation.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://128.118.178.162/eps/mac/papers/0511/0511006.doc
Download Restriction: no

Bibliographic Info

Paper provided by EconWPA in its series Macroeconomics with number 0511006.

as in new window
Length: 28 pages
Date of creation: 03 Nov 2005
Date of revision:
Handle: RePEc:wpa:wuwpma:0511006

Note: Type of Document - doc; pages: 28
Contact details of provider:
Web page: http://128.118.178.162

Related research

Keywords: Growth; Income distribution; Complex dynamics; Chaos;

Other versions of this item:

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Juan Sebastián Pereyra & Juan Gabriel Brida, 2008. "The Solow model in discrete time and decreasing population growth rate," Economics Bulletin, AccessEcon, vol. 3(41), pages 1-14.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:wpa:wuwpma:0511006. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (EconWPA).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.